# SDR ABXA9500536

- Difficulty date: May 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47325
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Part number: 59114065
- Condition: Damaged
- Location: Fs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND ENTRY DOOR CUTOUT SKIN AND REPAIR SEPARATED AT UPPER FORWARD CORNER.  REPAIRED IAW DC-9 SRM 53-05 FIGURE 25A AND ABX REA D953-11613-MR.
